Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is there any interaction between nebivolol with trivastal?

May 2014
User rating for this question
Answered by

Practicing since : 2002
Answered : 6312 Questions
I am taking nebivolol 5 mg, is there any bad interaction with trivastal retard 50 mg? Thank you.
Posted Sat, 21 Dec 2013 in Medicines and Side Effects
Answered by Dr. Vivek Chail 59 minutes later
Brief Answer: No serious interactions Detailed Answer: Hi XXXXX Thanks for writing in to us. I have read through your query in detail. There is no serious drug interaction between nebivolol and trivastal retard. However, caution must be exercised if you have continuous uncontrolled high blood pressure, recent heart attack, and hypersensitivity while taking Trivastal retard. Do let me know the reasons why you are taking these medications if you desire. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Follow-up: Is there any interaction between nebivolol with trivastal? 1 hour later
I recently suffered from panic attacks and anxiety. My doctor put me on pristiq 50 mg, nebivolol 5 mg and tristaval to counteract decrease in libido. I hope it will work.
Answered by Dr. Vivek Chail 15 hours later
Brief Answer: You medications are alright Detailed Answer: Hi XXXXX, Thanks for writing back with an update. Your medications are alright. However, please follow dose and treatment as suggested by your doctor. Do not stop medications by yourself. Apart from that you may also involve yourself in mind relaxation techniques like meditation and going for walks. Hope this helps. Wishing you good health. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor